The Stacks project

Bibliography entry Jongmin

author
Lee, Jongmin
title
Relative canonical sheaves of a family of curves
year
2005
journal
J. Algebra
volume
286
number
2
pages
341–360
url
https://dx.doi.org/10.1016/j.jalgebra.2004.09.012

@ARTICLE{Jongmin,
    AUTHOR = "Lee, Jongmin",
    TITLE = "Relative canonical sheaves of a family of curves",
    JOURNAL = "J. Algebra",
    VOLUME = "286",
    YEAR = "2005",
    NUMBER = "2",
    PAGES = "341--360",
    ISSN = "0021-8693",
    URL = "https://dx.doi.org/10.1016/j.jalgebra.2004.09.012"
}

      

This item is referenced in 3 tags:

  • in Lemma 53.21.2, which cites Lemma 2 of Jongmin
  • in Lemma 53.21.3, which cites Lemma 3 of Jongmin
  • in Lemma 53.21.5, which cites Lemma 4 of Jongmin